Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hey since i've been on accutane i noticed i've been having extreme asian glow. i normally experience this but is manageable when i take pepcid but now its gotten pretty bad.. i can have even 1 pint of beer and ill be pretty red when normally it takes at least 2-3. anyone else experiencing this or know if itll go away with time? (been on accutane 1 month)

Share this post


Link to post
Share on other sites

Your liver is working hard to process the Accutane. It is not wise at all to be drinking while taking the drug. Even without drinking, flushing is common during the course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×